Accessibility Tools

Skip to main content

John Conaghan

Tagged with:DermatologicGI Issues

What was your life like before you received the COVID-19 vaccine?

Actually, excellent, but I do have a compromised immune system due to Humira followed by Stelara injections for psoriasis.

Describe the symptoms and the timeline of the reaction.

I am a long time psoriasis sufferer and got on immune suppressant biologics in 2005 which cleared if up about 95%. About ten years ago I developed IBS, however, the biologic, Humira, seemed to help. In the spring of 2021 my doctor switched me to Stelara injections once every three months and not only did it work on the psoriasis but the IBS completely cleared up and my intestines and bowels worked great. I got my covid booster in December of 2021 and was still fine. Then I got my next Stelara in mid February 2022 and within days the IBS returned with a vengeance. The timing is sort of the chicken before the egg. After doing much reading, which led me to your site, my guess is that by weakening my immune system with the February, 2022 Stelara injection, the December, 2021 Pfizer booster shot produced the spike proteins uninhibited and is wreaking havoc on my intestines. Maybe I am wrong but have my next Stelara injection scheduled for 5/18/22 and am unsure about weakening my immune system but don't want the psoriasis making a comeback.

Describe the solutions that helped your symptoms

See above that worked until my Pfizer booster

Which solutions were not helpful?

Probiotics and Cholestyamine. I have always eaten a healthy diet and am 5'11", 155 lbs.

What would you like others to know?

My story but I prefer my name not be used. I am looking for guidance and not publicity of my medical dilemma.
  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.